# SDR USAA070516

- Difficulty date: June 29, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 50,460 hours, 50,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN BS 500 & BS 400, STR 28L & 28R UNDER CHANNEL HAS CORROSION.  REPAIRED PER BOEING DWG 65-45783, SRM 51-10-02; CORR TASK C53-208-01, DEFECT SIZE:  4 X 6 INCHES.
